Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hello, my name is*****'d be happy to help you with your concerns today. Please give me a moment to review your request and write my response.
Cookie at 6 Ativan - did you mean 0.5 mg strength?
How long ago did this happen?
Is Cookie acting ok right now?
That is a large amount of Ativan for a dog this size. There is a definite risk of overdose. Large amounts of Ativan can cause lethargy, low blood pressure, respiratory depression, and in severe cases cardiac arrest or even death. I recommend taking Cookie to a veterinarian as soon as possible so they can induce vomiting and give her activated charcoal to help bind what is left in her system.
I hope you are able to take Cookie to an emergency veterinarian for emergency treatment. Acting quiet now may just be the beginning of potential serious side effects.
Let me know if you have any other follow-up questions, I'd be happy to answer them for you.
If you are finished please take a moment to rate my service by selecting the number of stars that correspond to your level of satisfaction. This is how JustAnswer gives credit to the experts who provide service to you.
Thank you and good luck with Cookie.